Illinois Journal of Mathematics

On some formal imbeddings

Heisuke Hironaka

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 12, Issue 4 (1968), 587-602.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053960

Digital Object Identifier
doi:10.1215/ijm/1256053960

Mathematical Reviews number (MathSciNet)
MR0241433

Zentralblatt MATH identifier
0169.52302

Subjects
Primary: 14.55

Citation

Hironaka, Heisuke. On some formal imbeddings. Illinois J. Math. 12 (1968), no. 4, 587--602. doi:10.1215/ijm/1256053960. https://projecteuclid.org/euclid.ijm/1256053960


Export citation